# SDR MASA200601624

- Difficulty date: June 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 5,642 hours, 4,027 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH TUS - OB SPOILER/SPOILERON CAUTION MESSAGE INBOUND TO TUS.  MX RESET.  OPS CHECK GOOD.
